Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Hyperconvexity and nonexpansive multifunctions


Author: Robert Sine
Journal: Trans. Amer. Math. Soc. 315 (1989), 755-767
MSC: Primary 54C65; Secondary 47H09, 47H10, 54G05
MathSciNet review: 954603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a ball intersection valued nonexpansive multifunction on a hyperconvex space admits a nonexpansive point valued selection. This implies fixed point theorems for such multifunctions and to certain point valued nonexpansive maps. The result is used to study best approximation and to show the space of all nonexpansive maps of a bounded hyperconvex space is hyperconvex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C65, 47H09, 47H10, 54G05

Retrieve articles in all journals with MSC: 54C65, 47H09, 47H10, 54G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0954603-6
PII: S 0002-9947(1989)0954603-6
Keywords: Multifunction, selection, fixed point, retract, best approximation, nonexpansive, hyperconvex
Article copyright: © Copyright 1989 American Mathematical Society